# SDR ASOA2016052714954

- Difficulty date: May 27, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL FROM FS 364.00 TO 409.00+ 16 HAS EVIDENCE OF LIGHT SURFACE CORROSION WITH MINOR PITTING AT 4EA LOCATIONS.  LEFT SIDE SEAT RAIL REMOVED FROM FS 369.00 TO 409.00 +16, REF AMM 53-01-11-000-802.  INSTALLED NEW LT SIDE SEAT TRACK FROM FS 364.00 TO 409.0+16 REF AMM 53-01-11-400-802.
